# SDR A6WA201140287

- Difficulty date: April 18, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE OIL DOOR HAS CRACK ON INSIDE SUPPORT BRACE.  REPAIRED APU ENCLOSURE DOOR 311B2 OIL SENSOR DOOR STRUCTURE IAW REO 601R-49-11-070, REV A.
